# SDR AT9900843

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N838AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Chafed
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CHAFED 8 INCH AREA AT BS 870 BETWEEN LBL 5 - LBL 15, CHAFED AREA OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR ANGLE AND STAINLESS STEEL WRAP STRIP IAW DC9 SRM 53-05 FIGURE 20A.
